# SDR DALA2021062803486

- Difficulty date: June 27, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N338NW
- Make and model: Airbus A320-212
- Aircraft serial: 360
- Aircraft time: 84,717 hours, 37,703 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Frm 36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3238 CRACK INDICATION ON FRAME 36 PRESSURE DECK MEMBRANE IN FASTENER HOLE 2 AT 2.5 IN FROM -Y1523 (RH) IN FWD CARGO COMPARTMENT. CORRECTIVE ACTION: REPAIRED PER ER/A 591866-14AD PRI REV.0, REV.1, REV.2, AND ER/A 591866-14AD REV. ORIGINAL. (1855526)
